# SDR SWIA201436660

- Difficulty date: March 8, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 39,013 hours, 34,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW SIDE WALL LIGHT DOES NOT ILLUMINATE.  FLT 5571 REPLACED AFT BATTERY CHARGER & BATTERY, PN AD-2013-1A, SN ON 67803 & SN OFF 64830.
